# SDR AWXA200700117

- Difficulty date: January 23, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 29,986 hours, 12,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2339
- Condition: Failed
- Location: Emergency Lights
- Part time: 22,617 hours, 9,044 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EEL - EMERG EXIT LIGHTING REMAINS ON WITH SWITCH IN ARMED POSITION.  MX REMOVED AND REPLACED AFT CABIN POWER SUPPLY PER AMM 33-51-38PB401, OPS CHECK WAS OK.
